# SDR FWTA200431601

- Difficulty date: July 18, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N316LA
- Make and model: Boeing 767-300
- Engine: Ge CF680C2B7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B7F
- Part serial: 704600
- Condition: Seized
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

FLT RF 773, LANDING, WITH RT ENG SHUT DOWN IN FLT,  AFTER LOUD NOISE AND VIBRATION ENG SHUT DOWN.  STATUS MSG APPEARS RT OIL FILTER, R REVERSE ISOLATION VALVE.   79 02 25 02 OIL FILTER . DISPLAY OUT OF VIEW WHEN THRUST REDUCE. OIL PRESSURE, NORMAL.  79 02 11 02 ENG OIL TEMP HIGH 139 (C) OIL PRESS 14 PSI.  NOTE: EGT 898 (C) WHEN ENG SHUT DOWN.  A/C OVER WEIGHT LANDING 1490.000 KG.
